# SDR DALA1252663764

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 36,944 hours, 13,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A325032
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR SURROUND AFT EDGE SKIN DAMAGED.  REPAIRED IAW ERA 502276-14 REV A ON NR 1.  ERA 502276-14 A.
